Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dirichlet-finite analytic and harmonic functions are BMO


Author: J. L. Schiff
Journal: Proc. Amer. Math. Soc. 108 (1990), 569-570
MSC: Primary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1990-0994786-9
MathSciNet review: 994786
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on a result of F. John, an elementary proof is given of the fact that Dirichlet-finite analytic and Dirichlet-finite harmonic functions are of bounded mean oscillation in the unit disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0994786-9
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society